# SDR HEEA087817

- Difficulty date: June 13, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N41791
- Make and model: Bell 206L-3
- Aircraft serial: 51465
- Aircraft time: 11,872 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: 10004784
- Condition: Weak
- Location: Master
- Part time: 52 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY WEAK.  SENT FOR WARRANTY REPAIR.
